MAUDE Adverse Event Report: MEDTRONIC NEUROVASCULAR REACT 71 CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC NEUROVASCULAR REACT 71 CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-68
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon visual examination, no damages or irregularities were found with the react 68 hub.The react 68 catheter body was found separated at ~77.7cm from the distal tip, retained by the inner wire.The tubing material of the separated ends exhibited with jagged edges.Inspection of the remainder of the react 68 catheter, apart from the observed separation, revealed no other damage or irregularities.No other anomalies were observed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that when the react catheter was removed from the hoop it was noticed that the catheter was fractured at about the mid point.The tech was certain that catheter was not damaged during handling by lab staff in preparation for the case.There was no allegation of damaging to the inner or outer package of the device.No patient injury occurred.

Brand Name
REACT 71 CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8202861
Report Number2029214-2018-01090
Device Sequence Number19260030
Product Code DQY
UDI-Device Identifier00847536031777
UDI-Public00847536031777
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2020
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberA725430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1